Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 49, NWS North Platte, NE

April 20, 2007Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 20, 2007, 10:35 PM MDT for Cherry County, Nebraska. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2007, 10:35 PM MDT (04:35 UTC)
Expired
Apr 20, 2007, 11:30 PM MDT
In force
55 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Cherry County, NE

The radar

The North Platte radar (KLNX), 53 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 7:45 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 210437
SVRLBF
NEC031-210530-
/O.NEW.KLBF.SV.W.0049.070421T0435Z-070421T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1135 PM CDT FRI APR 20 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF VALENTINE...

* UNTIL 1230 AM CDT(1130 PM MDT)

* AT 1130 PM CDT(1030 PM MDT)...NATIONAL WEATHER SERVICE DOPPLER
  RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 83 CROSSING
  GOOSE CREEK TO 7 MILES WEST OF HIGHWAY 97 CROSSING THE NORTH LOUP
  RIVER...OR ALONG A LINE EXTENDING FROM 28 MILES NORTH OF THEDFORD
  TO 24 MILES NORTH OF MULLEN...AND MOVING NORTH AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VALENTINE NATIONAL WILDLIFE REFUGE BY 1150 PM CDT...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AND MERRITT
  RESERVOIR DAM BY 1205 AM CDT...
  STEER CREEK CAMPGROUND BY 1110 PM MDT...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA BY 1215 AM CDT...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA BY 1125 PM MDT...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER AND VALENTINE BY 1230 AM
  CDT...

IN ADDITION TO THE LINE OF SEVERE THUNDERSTORMS...ADDITIONAL SEVERE 
CELLS WILL DEVELOP NORTHWARD FROM HOOKER AND THOMAS COUNTIES AND 
IMPACT SOUTHERN CHERRY COUNTY THROUGH 1230 AM CDT (1130 PM MDT).

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING(100 AM MDT SATURDAY MORNING) FOR WESTERN NEBRASKA.

LAT...LON 4211 10030 4211 10126 4290 10122 4291 10035

$$

JMC
2 follow-up statements
000 
WWUS53 KLBF 210457
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1156 PM CDT FRI APR 20 2007

NEC031-210530-
/O.CON.KLBF.SV.W.0049.000000T0000Z-070421T0530Z/
CHERRY NE-
1156 PM CDT FRI APR 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM
CDT(1130 PM MDT) FOR CENTRAL CHERRY COUNTY...

AT 1051 PM MDT(1151 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 97
MILE MARKER 100 TO VALENTINE NATIONAL WILDLIFE REFUGE...OR ALONG A
LINE EXTENDING FROM 32 MILES NORTH OF MULLEN TO 23 MILES SOUTH OF
VALENTINE...MOVING NORTH AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AND MERRITT
  RESERVOIR DAM BY 1205 AM CDT...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA AND 6 MILES EAST OF
  STEER CREEK CAMPGROUND BY 1115 PM MDT...
  HIGHWAY 20 MILE MARKER 210 BY 1220 AM CDT...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER AND ANDERSON BRIDGE STATE
  WILDLIFE MANAGEMENT AREA BY 1125 PM MDT...
  VALENTINE BY 1230 AM CDT...

ADDITIONAL SEVERE CELLS WILL CONTNIUE TO TRACK TO THE NORTH AND 
NORTHEAST ACROSS SOUTHERN CHERRY COUNTY. THOSE NEAR BROWNLEE SHOULD 
BE PREPARED FOR QUARTER SIZE HAIL AND DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING(100 AM MDT SATURDAY MORNING) FOR WESTERN NEBRASKA.

LAT...LON 4211 10030 4211 10126 4290 10122 4291 10035

$$

JMC
000 
WWUS53 KLBF 210519
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1219 AM CDT SAT APR 21 2007

NEC031-210530-
/O.CON.KLBF.SV.W.0049.000000T0000Z-070421T0530Z/
CHERRY NE-
1219 AM CDT SAT APR 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM
CDT(1130 PM MDT) FOR CENTRAL CHERRY COUNTY...

AT 1113 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR HIGHWAY 97 MILE MARKER 110...OR ABOUT 28 
MILES SOUTHWEST OF VALENTINE...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTH OF ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA BY
  1130 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING(100 AM MDT SATURDAY MORNING) FOR WESTERN NEBRASKA.

LAT...LON 4211 10030 4211 10126 4290 10122 4291 10035

$$

KAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 7:54 PM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Apr 20, 7:54 PM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT FRI APR 20 2007

.UPDATE...
GRIDS AND ZONES UPDATED TO REFLECT THE NEW SEVERE WATCH. COVERAGE
OF TSRA IS EXPECTED TO INCREASE OVERNIGHT UNDER THE INFLUENCE OF
THE LOW LEVEL JET. LARGE HAIL AND WINDS ARE EXPECTED TO BE THE
MAIN THREAT. NO CHANGES PAST 7Z.

&&

.PREV DISCUSSION... /ISSUED 337 PM CDT FRI APR 20 2007/

..FORECAST CHALLENGES ARE TIMING AND TRACK OF UPPR SYSTEM THROUGH
FRIDAY AND ASSOCIATED SEVERE CHANCES AND PRECIPITATION TYPE ON THE
BACKSIDE OF THE EXITING SYSTEM FRIDAY...

NEAR TERM (TONIGHT THROUGH SUNDAY NIGHT)...MAIN FORECASTING
CONCERNS HINGE ON ELEVATED CONVECTION CONCERNS TONIGHT...AND SVR
POTENTIAL AND POP CHANCES FOR TOMORROW. FOR TONIGHT...18Z SOUNDING
INDICATING A VERY STRONG SFC BASED CAP OVR LBF...BUT LOADS OF
INSTABILITY ALOFT. INSTABILITY ALREADY EVIDENT TO THE NORTH ACROSS
SODAK WITH ABUNDANT ONGOING TSRAS NOTED. LOWERED POPS SLIGHTLY
TONIGHT...AS AM EXPECTING ONLY ISOLATED COVERAGE. LATEST NAM
INDICATING A LACK OF AN H5 SHORTWAVE THIS EVENING SO A TRIGGER
LARGELY ABSENT. BEST FORCING FOR CONVECTION SEEMS TO BE LOW LEVEL
MOISTURE CONVERGENCE AND WILL HAVE THE EVE SHIFT MONITOR CLOSELY.
MAIN CONVECTION AND SVR EVENT ARRIVES ON SATURDAY AS THE UPPR LOW
CROSSES THE SRN ROCKIES. BY AFTERNOON...AN ELONGATED SURFACE LOW
WILL DEVELOP ACROSS THE PANHANDLE AND SWRN SD...WITH A WARM FRONT
EXTENDING ENEWD INTO EASTERN SOUTH DAKOTA. LATEST NAM AND SPC
DISCUSSION HINTS AT GREATEST SVR THREATS OVR ERN SD AND KS/W TX IN
VICINITY OF THE JET (KS/W TX) AND ERN SD (HIGH VGP AND LL HELICITY).
IN BETWEEN STILL THINKING A LINE OF THUNDERSTORMS WITH EMBEDDED
SUPERCELLS. ALL OF THIS CONVECTION WILL CONGEAL INTO A MCS
OVERNIGHT. SPED UP THE ENDING OF PRECIPITATION ON SUNDAY EVENING IN
THE ERN ZONES AS MODEL SOLUTIONS ARE FASTER WITH THE UPPR LOW.

MONDAY AND MONDAY NIGHT...TRANQUIL CONDS MONDAY WILL GIVE WAY TO
ANOTHER ROUND OF STRONG TO SVR TSRAS ON MONDAY AFTERNOON AND MONDAY
NIGHT AS THE NEXT CLOSED LOW DRIVES ACROSS THE FOUR CORNERS. WILL
INCREASE POPS MONDAY AFTERNOON AND MONDAY NIGHT IN ALL
LOCS.

LONG TERM (TUESDAY THROUGH FRIDAY)...MINIMAL CHANGES MADE TO
ONGOING PACKAGE...OTHER THAN TO INCREASE POPS FOR TUESDAY INTO
WEDNESDAY AND TO COOL TEMPS. GFS AND EURO MODEL SOLUTIONS CONTINUE
TO INDICATE A MAJOR UPPR LVL LOW CROSSING THE CENTRAL PLAINS ON
TUESDAY AND WEDNESDAY. ONLY SLIGHT DIFFERENCES NOTED IN THE TRACK OF
THIS FEATURE...WITH THE GFS NORTH AND EURO SOUTH. THE EURO TRACK
FAVORS HIGHER POPS ACROSS THE SRN CWA AND GFS MORE NRLY AND CENTRAL
AREAS. AS MENTIONED EARLIER...TRENDED POPS UP SOME ACROSS THE BOARD.
AND WOULDNT BE SURPRISED IF THEY NEED FURTHER ADJUSTMENT UPWARD
THIS WEEKEND. BEYOND WEDNESDAY...SOME LOW PRECIPITATION CHANCES MAY
BE NECESSARY AS A WAVE CROSSES THE NRN PLAINS...PER GFS SOLN. LOW
CONFIDENCE IN THIS SCENARIO AT THIS JUNCTURE...SO WILL GO WITH DRY
FOR NOW.

AVIATION...
ISOLATED TO SCATTERED MVFR CEILINGS WILL PERSIST ACROSS PORTIONS OF
THE 098 TWEB ROUTE LATE THIS AFTERNOON INTO THE EVENING HOURS.
ISOLATED SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE MAINLY
ACROSS THE 098 TWEB ROUTE THROUGH THE LATE EVENING HOURS AND BRING
AREAS OF MVFR CEILINGS AND VSBYS DUE TO MODERATE RAINFALL. MVFR TO
ISOLATED IFR CONDITIONS ARE THEN EXPECTED TO EXPAND TO MUCH OF THE
NEBRASKA TWEB ROUTES DURING THE PRE-DAWN HOURS LASTING INTO THE LATE
MORNING HOURS WHEN CEILINGS ARE EXPECTED TO SCATTER TO VFR
CONDITIONS.

LBF WATCHES/WARNINGS/ADVISORIES...NONE

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 20, 8:04 PM MDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT FRI APR 20 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-220215-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
904 PM CDT FRI APR 20 2007 /804 PM MDT FRI APR 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF WESTERN AND
NORTH CENTRAL NEBRASKA THROUGH 2 AM CDT (1 AM MDT). LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MOISTURE WILL BE WELL ESTABLISHED ACROSS THE AREA ON SATURDAY.
AS STRONG SYSTEM MOVING OUT OF THE CENTRAL ROCKIES WILL PROVIDE
THE ADDITIONAL INGREDIENTS OF STRONG LIFT AND INSTABILITY TO
PRODUCE MORE WIDESPREAD SEVERE WEATHER SATURDAY AFTERNOON AND
EVENING. SIMILARITIES EXIST WITH THE OUTBREAK IN LATE MARCH...WITH
LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES POSSIBLE.
THE AREA AT THE GREATEST RISK FOR SEVERE WEATHER AT THIS TIME
LOOKS TO BE ALONG AND WEST OF HIGHWAY 61.

.SPOTTER INFORMATION STATEMENT...

STORM REPORTS ARE REQUESTED TONIGHT. SPOTTER ACTIVATION WILL
LIKELY BE NEEDED SATURDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

13/JMC

In the hours before

Local storm report, Apr 20, 8:11 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             10 SE NORTH PLATTE      41.03N 100.64W
04/20/2007  E1.00 INCH       LINCOLN            NE   PUBLIC

&&

JMC
Local storm report, Apr 20, 8:18 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             HAYES CENTER            40.51N 101.02W
04/20/2007  E1.00 INCH       HAYES              NE   PUBLIC

&&

HENDERSON
Local storm report, Apr 20, 8:24 PM MDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TORNADO          3 S MOOREFIELD          40.65N 100.40W
04/20/2007                   FRONTIER           NE   LAW ENFORCEMENT

            TORNADO ON GROUND. POWER LINES DOWN.

&&

HENDERSON
Local storm report, Apr 20, 8:35 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TORNADO          10 NE CURTIS            40.74N 100.38W
04/20/2007                   LINCOLN            NE   STORM CHASER

            TORNADO CONFIRMED ON THE GROUND BY ROGER HILL.

&&

HENDERSON
Local storm report, Apr 20, 8:48 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TORNADO          MOOREFIELD              40.69N 100.40W
04/20/2007                   FRONTIER           NE   STORM CHASER

            LARGE TORNADO NEAR MOOREFIELD.

&&

HENDERSON
Local storm report, Apr 20, 9:56 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1056 PM CDT FRI APR 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             4 E TRYON               41.56N 100.87W
04/20/2007  E1.00 INCH       MCPHERSON          NE   EMERGENCY MNGR

&&

HENDERSON

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 6:36 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln54 min
Apr 20, 7:23 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln67 min
Apr 20, 8:11 PM MDTSevere Thunderstorm WarningLBFLincoln64 min
Apr 20, 8:23 PM MDTTornado WarningLBFFrontier, Lincoln37 min
Apr 20, 8:50 PM MDTSevere Thunderstorm WarningLBFCuster40 min
Apr 20, 8:53 PM MDTTornado WarningLBFLincoln37 min
Apr 20, 9:00 PM MDTSevere Thunderstorm WarningLBFLincoln30 min
Apr 20, 9:19 PM MDTSevere Thunderstorm WarningLBFCuster26 min
Apr 20, 9:26 PM MDTTornado WarningLBFCuster34 min
Apr 20, 9:30 PM MDTSevere Thunderstorm WarningLBFMcPherson45 min
Apr 20, 9:52 PM MDTSevere Thunderstorm WarningLBFCuster53 min
Apr 20, 9:57 PM MDTTornado WarningLBFCuster48 min
Apr 20, 10:07 PM MDTSevere Thunderstorm WarningLBFLogan, McPherson, Thomas53 min
Apr 20, 10:12 PM MDTSevere Thunderstorm WarningLBFHooker33 min
Apr 20, 10:27 PM MDTSevere Thunderstorm WarningLBFCuster63 min
Apr 20, 11:03 PM MDTSevere Thunderstorm WarningLBFCuster27 min
Apr 20, 11:27 PM MDTTornado WarningLBFCherry33 min
Apr 20, 11:58 PM MDTSevere Thunderstorm WarningLBFGarfield47 min
Apr 21, 2:54 AM MDTWind AdvisoryLBFBlaine, Boyd, Brown, Chase, Custer, Frontier and 13 more9 hr
Apr 21, 3:55 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Apr 21, 3:59 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Apr 21, 4:34 PM MDTTornado WarningLBFCherry26 min
Apr 21, 4:35 PM MDTTornado WarningLBFCherry25 min
Apr 21, 4:39 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha51 min
Apr 21, 4:40 PM MDTSevere Thunderstorm WarningLBFDeuel50 min
Apr 21, 4:57 PM MDTTornado WarningLBFGarden, Sheridan33 min
Apr 21, 4:59 PM MDTSevere Thunderstorm WarningLBFCherry31 min
Apr 21, 5:00 PM MDTSevere Thunderstorm WarningLBFCherry60 min
Apr 21, 5:10 PM MDTSevere Thunderstorm WarningLBFGarden35 min
Apr 21, 5:26 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha64 min
Apr 21, 5:27 PM MDTSevere Thunderstorm WarningLBFCherry48 min
Apr 21, 5:27 PM MDTTornado WarningLBFGarden, Sheridan33 min
Apr 21, 5:28 PM MDTSevere Thunderstorm WarningLBFDeuel32 min
Apr 21, 5:35 PM MDTSevere Thunderstorm WarningLBFArthur25 min
Apr 21, 5:53 PM MDTSevere Thunderstorm WarningLBFGrant52 min
Apr 21, 5:57 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith63 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.